# SDR FDEA201209223396

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060001300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 242QJ CRUSHED AT CLEVIS ADAPTOR  CUTOUT.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV J.
